# SDR UPS04841823

- Difficulty date: January 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misrepaired
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, L1 DOOR UPPER FWD CORNER REPAIR IS NOT PER SRM.  REMOVED EXISTING DOUBLERS ABOVE L1 DOOR UPPER FWD CORNER IAW DC8 SRM 51-1-21.  FABBED -15 & -17 DOUBLERS IAW DC8 SRM 53-2-0 FIG 15, TR 53-182.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED -15 & -17 DOUBLERS IAW DC8 SRM 53-2-0 FIG 15, TR 53-182 AND DC8 SRM 51-1-20D.
